# SDR BAQA089978

- Difficulty date: October 17, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N911UF
- Make and model: Aerosp SA365N
- Aircraft serial: 6338
- Aircraft time: 4,511 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 6220 · Main Rotor Head
- Part: Pitch Horn
- Part number: 365A31199802
- Part serial: NONE
- Condition: Corroded
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PITCH HORN HAS PITS IN BOLT HOLES. REPLACED WITH SERVICEABLE UNIT.
